# SDR NACA2022120200001

- Difficulty date: December 2, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,895 hours, 18,231 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Tripped
- Location: Boost Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL PUMP EICAS MSG. PERFORMED FIM 28-22 FAULT TREE 831. RE-CYCLED RH AFT FUEL BOOST PUMP RESET RELAY AND CHECK OK.
